# SDR SWAA2015082543196

- Difficulty date: August 15, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 70,871 hours, 67,128 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INTERNAL FORE FLAP DELAMINATED ON OTBD LOWER SURFACE.  REPAIRED FORE FLAP IAW SRM.
